# SDR ASAA0110514

- Difficulty date: July 30, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8821004
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANC - DURING TAXI TO GATE, EMERGENCY TRACK LIGHTS AT SEAT PALLET 7-7 ILLUMINATED.  REMOVED AND REPLACED BATTERY PACK, THEN LIGHTS OPERATED NORMAL.  (M)
